# SDR UALA2011010300021

- Difficulty date: January 3, 2011
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N794UA
- Make and model: Boeing 777222
- Aircraft serial: 26953
- Aircraft time: 58,304 hours, 8,437 cycles
- Engine: Pwa PW4090
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 27044425
- Part serial: 85
- Condition: Faulty
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU APUC DETECTED FAULT THAT WOULD CAUSE AUTOMATIC SHUTDOWN OF APU IN UNATTENDED MODE OPERATION, OR COMPLETE LOSS OF APUC BUSS ACTIVITY (BOTH LT AND RT 629) FOR 3 SECONDS AFTER THE APU MASTER CONTROL SWITCH HAS BEEN IN THE ON POSITION FOR 10 SECONDS. REPLACED ELECTRIC STARTER.  APU START AND OPS CHECKED OK.
